Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Asthmatic, on medicines for Parkinson's, persisting shivering in hands. Is there any natural remedy?

My mother-in-law is suffering from Parkinson s disease for quite some time and has been taking medications for the same for the last five years. However, the shivering in her hands still continue. She is asthmatic too. I was wondering if there are some natural remedies/ exercises that can reduce the severity of the disease apart from the medicines that she is taking.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pulmonologist 's  Response
There are no other remedies for both parkinsonism and asthma. She should be on regular medication for these for optimal control. However regular phisiotherapy may help in reducing rigidity in her muscles and slow down the wasting of muscles. Similarly she should do regular breathing exercises, avoid dust and smoke and extremely cold environment for asthma. She should be given influenza and pneumonia vaccines.
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor